Doctor insights on:
Is Hair Loss A Common Side Effect Of Humira
Hair loss, otherwise known as alopecia, can be caused by different reasons, including damage to the hair shaft or follicles or fungal infections. There are two main types of alopecia. Alopecia areata occurs when the body's immune system attacks hair follicles and causes hair to fall out. Androgenetic (or androgenic) alopecia, on the other hand, is an inherited form of hair loss. With alopecia areata, hair can fall out in patches all over the body. With androgenetic alopecia, hair on the head first thins and then falls out. In men, this is called male pattern hair loss; in women, it is called ...Read more
I take 20mg of lexapro, 5mg of Abilify (aripiprazole) & 75mg of spironolactone daily. Is hair loss a common side effect with any of these drugs? I'm shedding a lot.
How common is hair loss side effect in women taking elmiron, (pentosan) and will hair loss stop if drug is discontinued?
See answer: In the clinical trials leading to FDA approval of Elmiron (pentosan) for the treatment of Interstitial Cystitis, hair loss (alopecia) was self/reported by 4% of the ~2500 patients who took Elmiron (pentosan) for between 3 and 12 months. In my experience, I would estimate noticeable hair loss by the patient to be slightly higher and nearly always reversible upon stopping the medication. ...Read more
It can be: Up to 40% of women may experience hair loss after menopause. This is thought to be attributed to the natural decline in hormones. Other conditions such as a thyroid disorder, genetic predisposition, and nutritional status, may also contribute. You should follow up with your physician for a consultation. ...Read more
- Talk to a doctor live online for free
- Humira side effects hair loss
- Humira and hair loss
- Tetralysal hair loss side effect
- Ask a doctor a question free online
- Drugs that have hair loss as a side effect
- Is a systemic yeast infection a side effect of humira?
- What is the most common side effect of vitamins to hair skin nails?
- I think my topamax is causing loss of appetite is that a common side effect
- Talk to a dermatologist online